# SDR CALA2024100100736

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 78,320 hours, 29,018 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK LFT WING IND 6.84 RT IND 7.8 PERFORMED MANUAL FUEL QUANTITY MEASURING.  FUEL MEASURING STICK MANUAL. LEFT WING MEASURES 6,842 LBS OF FUEL AND RIGHT WING MEASURES 7,711 LBS OF FUEL. FUEL QUANTITY ON FUELING PANEL, EICAS SYS. DISPLAY, AND FUEL STICK ARE IN AGREEMENT. PERFORMED FQIS BITE TEST PER. AMM. 28-41-00-730-801. NFF ON LAST LEG, HISTORY, AND CURRENT. GROUND TEST PASSES. PERFORMED WALK AROUND GVI AND FOUND NO LEAKS NEAR LFT/RGHT WINGS, WHEEL WELL, AND BOTH ENGINES. RAN FUEL PUMPS AND TRANSFERED FUEL WITH NO DROP IN FUEL NOTED. NO HISTORY ON FUEL LOSS OR INDICATION. MONITOR AND REPORT ANY FUTURE FINDINGS. PERFORMED FUEL SUMP ON LEFT WING IAW AMM 12-11-00-680-801, NO CONTAMINATED FUEL SEEN FROM SUMP FUEL . PERFORMED CROSSFEED VALVE ALIGNMENT PER AMM 28-22-21-820-801, AND PERFORMED OPS TEST OF CROSSFEED VALVE PER AMM 28-22-21-710-801. OPS TEST CHECKS GOOD AT THIS TIME.
